Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Redness, itching in between buttocks and scrotum, no new soaps, undergarments. Treatment?

Good afternoon. I am having some redness and itchiness in the area between my buttock and extending down to the base of my scrotum . The itchiness is only at night. I have not used any new soaps or detergents. I do not wear any undergarments most times. Can you please offer possible diagnoses and treatment options? Thanks in advance.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome and thanks for your question
I would be pleased to help you with your Question

Thanks for the history provided. It looks like an Fungal infection , Contact dermatitis , Intertrigo .
It will need to be examined by the Dermatologist and you can discuss the above with him .

Possible treatment options include topical anti fungal creams prescribed by the Dermatologist . He might need oral anti fungals and anti itch anti histamines as well .

Thanks and Take care
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor